MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. MONOPTY DISPOSABLE CORE BIOPSY INSTRUMENT

BARD PERIPHERAL VASCULAR, INC. MONOPTY DISPOSABLE CORE BIOPSY INSTRUMENT
Model Number 121410
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The lot number for the device was provided; therefore, a lot history review is currently being performed.The device was returned to the manufacturer for evaluation.The company is still investigating the issue at this time.The device is labeled for single use.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model 121410 biopsy instrument allegedly experienced difficult to remove.This information was received from one source.One female patient was involved with no patient consequences.The age and weight of the patient were not provided.
 
Additional Manufacturer Narrative
H10: the lot number was provided for this malfunction; therefore, a lot history review was performed.Device was returned for evaluation.Based on the sample evaluation, the investigation is inconclusive for the alleged difficult to remove needle from the tissue.A definitive root cause could not be determined.The device is labeled for single use.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
MONOPTY DISPOSABLE CORE BIOPSY INSTRUMENT
Common Device Name
BIOPSY INSTRUMENT
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key9947946
Report Number2020394-2020-02566
Device Sequence Number19536841
Product Code KNW
UDI-Device Identifier00801741084584
UDI-Public(01)00801741084584
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/25/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number121410
Device Catalogue Number121410
Device Lot NumberREDU0423
Initial Date Received by Manufacturer 03/31/2020
Supplement Date Received by Manufacturer06/24/2020
Initial Report FDA Received Date04/10/2020
Supplement Report FDA Received Date06/25/2020
Patient Sequence Number1